# SDR UALA2013012100376

- Difficulty date: January 21, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N821UA
- Make and model: Airbus A319-131
- Aircraft serial: 944
- Aircraft time: 48,578 hours, 19,466 cycles
- Engine: Iae V2522A5
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: 3945128209
- Part serial: 235
- Condition: Faulted
- Location: Nr 2 Elac
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

UNCOMMANDED PITCH UP WITH AUTO PILOT ON AND AIRSPEED DROP 30 KTS BEFORE DIS-ENGAGING.  ON APPROACH AUTO PILOT DEGRADED TO CAT 2.  ACP WITH LOG 1.  REPLACED ELAC 2 PER AMM, OPS CHECK.  OPERATIONAL L AND CAT III BY 106663 TEST OK AC MAINTAIN CAT III STATUS.
